# SDR YENA20121211665

- Difficulty date: December 11, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N329JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000433
- Aircraft time: 4,806 hours, 3,010 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4101636A
- Part serial: 0908
- Condition: Failed
- Location: Cargo Bay
- Part time: 4,807 hours, 3,011 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, S
- Precautionary procedure: O

## Discrepancy

FLT 1242 CLT-BOS, DURING FINAL APPROACH TV'S WENT BLANK.  F/A'S NOTICED SMELL OF ELECTRICAL BURNING IN CABIN OF AIRCRAFT.  REPLACED AFT CARGO RACK VENT FAN IAW AMM 21-28-00.  OPS CHECK OK.
